# SDR 95ZZZX3815

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8239D
- Make and model: Piper PA-34-220T
- Aircraft serial: 348333001
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support
- Condition: Cracked
- Location: Nlg Sta 49.7
- Part time: 2,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SB983, FOUND SUPPORT CRACKED.  THIS AIRCRAFT HAS NOT BEEN SUBJECT TO HARD LANDING, BUT WAS FOUND CRACKED.  THE OLD STYLE SUPPORT IS VERY WEAK.  NEW STYLE MUCH BETTER.  SUBMITTER SUGGESTS MANDATORY COMPLIANCE.
